Open Access This content is freely available online to anyone, anywhere at any time.

Journal of Neurodevelopmental Disorders

ISSN: 1866-1947 (Print) 1866-1955 (Online)


Journal of Neurodevelopmental Disorders is an open access, peer-reviewed journal that integrates current, cutting-edge research across a number of disciplines, including neurobiology, genetics, cognitive neuroscience and psychology. The primary focus is on the pathogenesis of neurodevelopmental disorders including autism, Fragile X Syndrome, tuberous sclerosis, Turner Syndrome, 22q Deletion Syndrome, Prader-Willi Angelman Syndrome, Williams Syndrome, Lysosomal Storage Diseases, dyslexia, specific language impairment and Fetal Alcohol Syndrome.

6 Volumes 15 Issues 184 Articles available from 2009 - 2014

Browse Volumes & Issues